Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

thesmallthings

Member
  • Posts

    56
  • Joined

  • Last visited

Reputation

2 Neutral

1 Follower

Recent Profile Visitors

1856 profile views
  1. Hey man, i had the exact same problem! oily skin and mild/moderate acne. i was forced to come off a course half way through due to severe side efffects. when i came off it my oil came back and i started breaking out again. but this is because while your on accutane your body cant produce enough sebum to hydrate your skin and keep it healthy, and when the accutane leaves your system, your body overcompensates for the dryness with oil, this will balance out after a few weeks!. i am now switched t
  2. Hey all! 17yo So i had to abort my second accutane course 2 weeks ago during the 4th month due to serious side effects. i was on 20mg/day. I stopped the accutane, and my derm put me on Bactrim DS, and my skin is slowly getting oilier and oilier, my forehead is almost 100% covered in clogged pores, and im getting tiny whiteheads all over, i really dont know what to do! Should i consider any topicals? need advice!
  3. Wow, so ive only been off accutane a few days, and i already have about 30-40 tiny bumps on my chin and cheeks, this is so weird... exactly same thing happened 2 weeks ago
  4. okay ive pretty much come to the conclusion that my visual symptoms are Hallucinogenic persisting perception disorder (HPPD), as i have other symptoms which are directly linked to HPPD such as derealization, depersonalisation, floaters, starbursts etc.. along with VISUAL SNOW. visual snow can be caused by accutane and a symtom of HPPD, but what convinced me is the other symptoms. i did a large amount of MDMA over the course of 4 weeks after new years, and felt out of it for way too long after, w
  5. I went and saw a naturapath who specialises in idiology and kinesiology, and i was astounded. She picked up stomach leakage, liver problems, stomach bacteria problems, which is leading to my body not absorbing virtually any of my nutrients making my body overproduce adrenalin and oils. She noticed visual problems in my eyes, which im linking to my 'vision snow', im assuming all these problems are from accutane. ive stopped accutane and will work hollistically, addressing the root causes to my is
  6. Okay cool I'll do a water fast now! How long should I fast for?
  7. man you really scared mee im only 17.. are you saying ill have this for the rest of my life?? my parents and doctor put me on this drug what do i do when i stop and all my acne comes back? my diet is already immaculate, i just get really oily skin for some reason I have all of these side effects as well. What I've read can cure these side effects are several long water fasts, which I am currently trying to undertake as well. You may not get immediate relief but I believe that with time an
  8. man you really scared mee im only 17.. are you saying ill have this for the rest of my life?? my parents and doctor put me on this drug what do i do when i stop and all my acne comes back? my diet is already immaculate, i just get really oily skin for some reason I have all of these side effects as well. What I've read can cure these side effects are several long water fasts, which I am currently trying to undertake as well. You may not get immediate relief but I believe that with time a
  9. I have all of these side effects as well. What I've read can cure these side effects are several long water fasts, which I am currently trying to undertake as well. You may not get immediate relief but I believe that with time and patience fasting can repair almost anything. I would also try meditating, if i were you, to help you get through the initial grief process and to keep your resilience strong. You're going to need it. Thanks for the advice! i meditate daily for an hour currently helps
  10. Hey guys, im really crying out for some help at the moment, if anyone has words of wisdom or advice that would be awesome! im currently on a second course of accutane, first one 12 months at 20mg/day. now im 4 months in on 20mg/day for the past 3 weeks, my vision is covered in this static, ive got tinnitus, brain feels foggy, and ive got heaps of floaters and visual disturbances.. i stopped accutane for 7 days last week to see if that would help, and all that happened is i broke out so b
  11. hey thanks for the response! i got off acutane for 7 days, and my acne has come back worse then it has ever been in my life.. my cheeks are covered in about 50 tiny scratchy bumps that are red and inflamed.. like an allergic reaction almost.. my visual symptoms havnt changed at all, so im going to go back on the treatment as i am thinking the visual affects were from heavy mdma usage a month prior. why did you have to abort accutane?
  12. Thank you for your reply! im going to try find the root of the cause! would a naturapath be a good option? i honestly dont understand why im getting acne! my diet is one of the healhiest ive ever seen... probably just teenage hormones making my skin oily by the way im 17yo
×